Bouncing in gravitational field

Gregory Galperin, Mark Levi

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages129-139
Number of pages11
DOIs
Publication statusPublished - Jan 1 2017

Publication series

NameContemporary Mathematics
Volume698
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Galperin, G., & Levi, M. (2017). Bouncing in gravitational field. In Contemporary Mathematics (pp. 129-139). (Contemporary Mathematics; Vol. 698). American Mathematical Society. https://doi.org/10.1090/conm/698/14029